Alert archive / Maine / Red Flag Warnings in 2016

Red Flag Warning 1, NWS Caribou, ME

April 15, 2016

NWS Caribou, ME issued this red flag warning at Apr 15, 2016, 2:30 AM EDT. It took effect at Apr 15, 2016, 1:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2016, 2:30 AM EDT (06:30 UTC)
In effect from
Apr 15, 2016, 1:00 PM EDT
Expired
Apr 15, 2016, 8:00 PM EDT
In force
7 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

499 
WWUS81 KCAR 150630
RFWCAR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
230 AM EDT FRI APR 15 2016

...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EARLY EVENING...

.LOW RELATIVE HUMIDITY...A GUSTY NORTH WIND...AND CONTINUED DRY
CONDITIONS ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING.

MEZ011-015>017-029>032-151430-
/O.UPG.KCAR.FW.A.0001.160415T1700Z-160416T0000Z/
/O.NEW.KCAR.FW.W.0001.160415T1700Z-160416T0000Z/
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
230 AM EDT FRI APR 15 2016

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING FOR HIGH FIRE DANGER FOR WASHINGTON
COUNTY...HANCOCK COUNTY...SOUTHERN PENOBSCOT COUNTY AND SOUTHERN
PISCATAQUIS COUNTY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A RED FLAG
WARNING FOR LOW RELATIVE HUMIDITIES AND GUSTY WIND...WHICH IS IN
EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 011 CENTRAL PENOBSCOT...FIRE 
  WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE WEATHER ZONE 016 
  INTERIOR HANCOCK...FIRE WEATHER ZONE 017 CENTRAL WASHINGTON... 
  FIRE WEATHER ZONE 029 COASTAL HANCOCK...FIRE WEATHER ZONE 030 
  COASTAL WASHINGTON...FIRE WEATHER ZONE 031 SOUTHERN 
  PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN WASHINGTON.

* WINDS...NORTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...THIS AFTERNOON INTO EARLY THIS EVENING.

* RELATIVE HUMIDITY...18 TO 23 PERCENT.

* TEMPERATURES...IN THE LOW 50S.

* LIGHTNING...NOT EXPECTED.

* IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY 
  RAPIDLY AND BECOME OUT OF CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE DANGEROUS FIRE WEATHER CONDITIONS.

&&

$$

CB
4 follow-up statements
715 
WWUS81 KCAR 151027
RFWCAR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
627 AM EDT FRI APR 15 2016

...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EARLY EVENING...

.LOW RELATIVE HUMIDITY...A GUSTY NORTH WIND...AND CONTINUED DRY
CONDITIONS ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING.

MEZ011-015>017-029>032-151830-
/O.CON.KCAR.FW.W.0001.160415T1700Z-160416T0000Z/
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
627 AM EDT FRI APR 15 2016

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING FOR HIGH FIRE DANGER FOR WASHINGTON
COUNTY...HANCOCK COUNTY...SOUTHERN PENOBSCOT COUNTY AND SOUTHERN
PISCATAQUIS COUNTY...

* AFFECTED AREA...FIRE WEATHER ZONE 011 CENTRAL PENOBSCOT...FIRE 
  WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE WEATHER ZONE 016 
  INTERIOR HANCOCK...FIRE WEATHER ZONE 017 CENTRAL WASHINGTON... 
  FIRE WEATHER ZONE 029 COASTAL HANCOCK...FIRE WEATHER ZONE 030 
  COASTAL WASHINGTON...FIRE WEATHER ZONE 031 SOUTHERN 
  PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN WASHINGTON.

* WINDS...NORTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...THIS AFTERNOON INTO EARLY THIS EVENING.

* RELATIVE HUMIDITY...18 TO 23 PERCENT. 

* TEMPERATURES...HIGHS THIS AFTERNOON IN THE LOWER 50S.

* LIGHTNING...NONE.

* IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY 
  RAPIDLY AND BECOME OUT OF CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE DANGEROUS FIRE WEATHER CONDITIONS.

&&

$$

CB
418 
WWUS81 KCAR 151429
RFWCAR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1029 AM EDT FRI APR 15 2016

...RED FLAG WARNING IN EFFECT THIS AFTERNOON AND EARLY EVENING...

.LOW RELATIVE HUMIDITY...A GUSTY NORTH WIND...AND CONTINUED DRY
CONDITIONS ARE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING.

MEZ011-015>017-029>032-152230-
/O.CON.KCAR.FW.W.0001.160415T1700Z-160416T0000Z/
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
1029 AM EDT FRI APR 15 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR HIGH FIRE DANGER FOR WASHINGTON COUNTY...HANCOCK
COUNTY...SOUTHERN PENOBSCOT COUNTY AND SOUTHERN PISCATAQUIS
COUNTY...

* AFFECTED AREA...FIRE WEATHER ZONE 011 CENTRAL PENOBSCOT...FIRE 
  WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE WEATHER ZONE 016 
  INTERIOR HANCOCK...FIRE WEATHER ZONE 017 CENTRAL WASHINGTON... 
  FIRE WEATHER ZONE 029 COASTAL HANCOCK...FIRE WEATHER ZONE 030 
  COASTAL WASHINGTON...FIRE WEATHER ZONE 031 SOUTHERN 
  PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN WASHINGTON.

* WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...THIS AFTERNOON INTO EARLY THIS EVENING.

* RELATIVE HUMIDITY...AS LOW AS 18 PERCENT.

* TEMPERATURES...IN THE LOWER TO MID 50S.

* LIGHTNING...NONE.

* IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY 
  RAPIDLY AND BECOME OUT OF CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE DANGEROUS FIRE WEATHER CONDITIONS.

&&

$$
603 
WWUS81 KCAR 151939
RFWCAR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
339 PM EDT FRI APR 15 2016

...RED FLAG WARNING REMAINS IN EFFECT THROUGH EARLY EVENING...

MEZ011-015>017-029>032-160000-
/O.CON.KCAR.FW.W.0001.000000T0000Z-160416T0000Z/
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
339 PM EDT FRI APR 15 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR HIGH FIRE DANGER FOR WASHINGTON COUNTY...HANCOCK
COUNTY...SOUTHERN PENOBSCOT COUNTY AND SOUTHERN PISCATAQUIS
COUNTY...

* AFFECTED AREA...FIRE WEATHER ZONE 011 CENTRAL PENOBSCOT...FIRE 
  WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE WEATHER ZONE 016 
  INTERIOR HANCOCK...FIRE WEATHER ZONE 017 CENTRAL WASHINGTON... 
  FIRE WEATHER ZONE 029 COASTAL HANCOCK...FIRE WEATHER ZONE 030 
  COASTAL WASHINGTON...FIRE WEATHER ZONE 031 SOUTHERN 
  PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN WASHINGTON.

* WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...INTO EARLY THIS EVENING.

* RELATIVE HUMIDITY...AS LOW AS 18 PERCENT.

* TEMPERATURES...IN THE LOWER 50S.

* LIGHTNING...NONE.

* IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY 
  RAPIDLY AND BECOME OUT OF CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE DANGEROUS FIRE WEATHER CONDITIONS.

&&

$$
329 
WWUS81 KCAR 152347
RFWCAR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
747 PM EDT FRI APR 15 2016

MEZ011-015>017-029>032-160100-
/O.EXP.KCAR.FW.W.0001.000000T0000Z-160416T0000Z/
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
747 PM EDT FRI APR 15 2016

...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING...

WINDS ARE DECREASING AND HUMIDITY LEVELS WILL START TO INCREASE
THROUGH THE REMAINDER OF THE EVENING. THUS...THE RED FLAG WARNING
WILL BE ALLOWED TO EXPIRE.

$$

NORCROSS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this red flag warning went out at Apr 15, 2:28 AM EDT, 2 minutes earlier.

Area forecast discussion, Apr 15, 2:28 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
228 AM EDT FRI APR 15 2016

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN ACROSS THE REGION THROUGH THE WEEKEND
WITH DRY WEATHER AND MODERATING TEMPERATURES. A COLD FRONT WILL
PUSH SOUTH ACROSS MAINE ON MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
A STRONG REX BLOCK CONTINUES TO FLEX ITS MUSCLE TO THE WEST OF NEW
ENGLAND WITH A CLOSED 500H HIGH OVER THE GREAT LAKES AND A CLOSED
LOW ACROSS THE SOUTHEAST U.S.

THE LOW LEVELS SLOWLY MODERATE TODAY, BUT MOST OF THE WARMING IS
NOTED BEYOND THE NEAR TERM. IT WILL BE SUNNY ALL DAY WITH HIGH TEMPS
TOPPING OUT IN THE MID TO UPPER 40S IN THE SAINT JOHN VALLEY TO THE
LOW TO MID 50S ACROSS INTERIOR DOWNEAST MAINE.  THE MAIN CONCERN
TODAY WILL BE THE WIND.  THE ATMOSPHERE WILL BE WELL MIXED BELOW
850H WITH VERY STEEP LAPSE RATES PER THE BUFKIT SOUNDINGS. THIS
SHOULD LEAD TO SUSTAINED WIND OF 15 TO 20 MPH WITH GUSTS TO 25 MPH.
THE GUSTY WIND WILL DROP OFF DURING THE EVENING AS THE ATMOSPHERE
DECOUPLES, BUT A PRESSURE GRADIENT BETWEEN LOW PRES WELL OFFSHORE
AND HIGH PRES CENTERED TO THE NORTH WILL KEEP A 5 TO 10 MPH WIND
WITH SOME HIGHER GUSTS GOING INTO THE EVENING. LOWS TONIGHT WILL
MOSTLY RANGE FROM 25 TO 30 DEGREES, BUT WITH SOME TEENS POSSIBLE
IN THE BROAD NW VALLEYS, AND LOWS NEAR OR A LITTLE ABOVE FREEZING
ON SHORELINE ROADS.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
PLENTY OF SUNSHINE AND VERY MILD CONDITIONS EXPECTED OVER THE
WEEKEND AS HIGH PRESSURE CONTINUES TO DOMINATE THE REGION.
SATURDAY WILL BE MOSTLY SUNNY BUT CLOUDS WILL BEGIN TO INCREASE
DURING THE DAY ON SUNDAY, ESPECIALLY ACROSS NORTHERN MAINE AS A
COLD FRONT APPROACHES FROM QUEBEC. HIGHS WILL BE IN THE 50S
AREAWIDE ON SATURDAY, WHILE SUNDAY WILL SEE MOST SPOTS IN THE
LOWER TO MID 60S. THE COAST WILL BE A BIT COOLER ON SUNDAY DUE TO
ONSHORE FLOW.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE NEXT CHANCE OF PRECIPITATION ARRIVES ON MONDAY AS A COLD
FRONT WILL MOVE SOUTH OUT OF QUEBEC. DAYTIME HIGHS WILL DEPEND ON
HOW QUICKLY THE FRONT GOES THROUGH, BUT AT THIS POINT, IT LOOKS
LIKE NORTHERN AREAS WILL ONLY BE IN THE 40S WHILE DOWNEAST WILL
HAVE ENOUGH TIME TO GET BACK CLOSE TO 60 PRIOR TO FRONTAL PASSAGE.
THIS FRONT WILL ALSO PRODUCE A QUICK ROUND OF SHOWERS, POSSIBLY
MIXING WITH/CHANGING TO SNOW ACROSS NORTHERN AND CENTRAL AREAS
OVERNIGHT. NO SIGNIFICANT SNOW ACCUMULATION IS EXPECTED.
TEMPERATURES WILL COOL BACK CLOSER TO NORMAL BEHIND THE FRONT. THE
UPPER TROUGH SWINGS THROUGH TUESDAY INTO WEDNESDAY, KEEPING LOW
CHANCES FOR SHOWERS AROUND THROUGH MIDWEEK. HIGH PRESSURE RETURNS
ON THURSDAY ALONG WITH WARMER TEMPERATURES.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
NEAR TERM: VFR FOR THE NEXT 24 HOURS. THE ONLY CONCERN WILL BE FOR
GUSTY NORTH WIND TODAY WITH GUSTS 20-25 KNOTS FROM AROUND 14Z
THROUGH 23Z. THE STRONGEST WIND GUSTS WILL LIKELY OCCUR AT KBGR
AND KBHB. THE WIND WILL DIMINISH TOWARD SUNSET.

SHORT TERM: VFR CONDITIONS ARE EXPECTED THROUGH THE WEEKEND. A
COLD FRONT WILL BRING SHOWERS TO THE REGION ON MONDAY, ALONG WITH
MVFR CEILINGS AND VISIBILITY. SOME IFR VISIBILITIES WILL BE
POSSIBLE MONDAY EVENING AS SOME SHOWERS WILL TRANSITION OVER TO
SNOW. SHOWERY WEATHER COULD CONTINUE INTO TUESDAY, ALONG WITH MVFR
CONDITIONS.

&&

.MARINE...
NEAR TERM: THE GRADIENT BRIEFLY SLACKENS THIS AFTERNOON, BUT
INCREASES AGAIN THIS EVENING. HAVE EXTENDED THE SMALL CRAFT ADVISORY
THROUGH TONIGHT WITH THE EXPECTATION THAT THERE WILL BE A BRIEF 6
HOUR OR SO LULL IN THE WIND THIS AFTERNOON. WILL INCLUDE THE INTRA-
COASTAL WATERS IN THE ADVISORY STARTING TONIGHT.

SHORT TERM: WINDS WILL BE SUBSIDING THROUGH THE MORNING HOURS ON
SATURDAY ALONG WITH SEAS AS HIGH PRESSURE RE-ESTABLISHES ITSELF
ACROSS THE REGION. ALTHOUGH THE SMALL CRAFT ADVISORY MAY NEED TO BE
EXTENDED A FEW HOURS INTO SATURDAY MORNING, EXPECT CONDITIONS WILL
BE BELOW SCA LEVELS BY SATURDAY EVENING. QUIET WEATHER WILL CONTINUE
INTO EARLY NEXT WEEK AND NO ADDITIONAL HEADLINES WILL BE NEEDED
THROUGH MONDAY.

&&

.FIRE WEATHER...
IN COLLABORATION WITH WFO GRAY HAVE UPGRADED THE FIRE WEATHER
WATCH TO A RED FLAG WARNING FOR THIS AFTERNOON. THE MINIMUM
RELATIVE HUMIDITIES ACROSS THE SOUTHERN HALF OF THE CWA ARE
EXPECTED TO DROP TO AROUND 20 PCT THIS AFTERNOON ALONG WITH A
NORTH WIND OF 15 TO 20 MPH WITH GUSTS TO 25 MPH. THE MAIN CONCERN
IS THE FINE FUELS AS THE LONG DURATION FUELS REMAIN QUITE MOIST.
DRY AND WARMER WEATHER OVER THE WEEKEND, BUT WITH LIGHTER WIND.

&&

.HYDROLOGY...
WE WILL CONTINUE TO WATCH THE SAINT JOHN AND ALLAGASH RIVERS
CLOSELY AS WE GO THROUGH THE WEEKEND. USGS RIVER GAGES INDICATE
THAT SOME OF THE EXISTING ICE COVER STARTED MOVING THURSDAY
AFTERNOON AND THIS HAS BEEN CONFIRMED BY SPOTTERS IN THE ALLAGASH
AREA. THE ICE JAMS IN AND AROUND ALLAGASH REMAIN UNCHANGED AT THIS
TIME. WARM TEMPERATURES THROUGH THE WEEKEND WILL ALLOW SNOW MELT
AND RUNOFF TO CONTINUE, BUT WITH DRY WEATHER EXPECTED, RIVER RISES
WILL BE MODEST AT BEST. WHILE THE SHEET ICE MAY BREAK UP, THE
LARGE ICE JAM NEAR THE ALLAGASH/ST FRANCIS LINE WILL LIKELY REMAIN
IN PLACE. THE WARM APRIL SUNSHINE WILL CONTINUE TO ROT THE ICE.
ALTHOUGH NO FLOODING IS ONGOING AT THIS TIME, IF THE SHEET ICE
BREAKS UP AND ADDS TO THE EXISTING ICE JAMS, OR IF THE LARGE ICE
JAM DOES INDEED MOVE, FLOODING MAY OCCUR. PERSONS WITH INTERESTS
ALONG THE SAINT JOHN AND ALLAGASH RIVERS SHOULD REMAIN ALERT FOR
RAPIDLY CHANGING CONDITIONS.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS
     EVENING FOR MEZ011-015>017-029>032.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 8 AM EDT
     SATURDAY FOR ANZ052.
     SMALL CRAFT ADVISORY UNTIL 8 AM EDT SATURDAY FOR ANZ050-051.

&&

NEAR TERM...CB
SHORT TERM...HASTINGS
LONG TERM...HASTINGS
AVIATION...CB/HASTINGS
MARINE...CB/HASTINGS
FIRE WEATHER...CB
HYDROLOGY...HASTINGS
Hazardous weather outlook, Apr 14, 2:43 PM EDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
243 PM EDT THU APR 14 2016

MEZ001>006-010-151845-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
243 PM EDT THU APR 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...FAR
NORTHERN MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST
CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ011-015>017-029>032-151845-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
243 PM EDT THU APR 14 2016

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST
CENTRAL MAINE...EASTERN MAINE...INTERIOR DOWNEAST MAINE AND NORTH
CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-151845-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
243 PM EDT THU APR 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 2:38 AM EDTSmall Craft AdvisoryCAR35 hr

Nearby

Red Flag Warnings in Maine, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.